# SDR 2008UALA06341

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 40,038 hours, 4,796 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 34c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS HANGING DOWN UNDER SEAT 34C HAS A WIRE PULLED AWAY FROM CONNECTOR WHICH IS ALSO HANGING DOWN.  REPLACED BROKEN EEL WIRE.  CHECKS OKAY.
